# SDR DLL10971151

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N733DS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1224
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Part number: LS13112
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE HORIZONTAL PRESSURE DECK PANEL WAS FOUND WITH A 1.0 LONG CRACK.  THE CRACK IS LOCATED AT RBL 102, JUST AFT OF FS 378 AND EXTEND DIAGONALLY INBOARD AND AFT FROM THE FORWARD EDGE OF THE PANEL AT THE EXISTING FRAME CUTOUT.  THE CRACK WAS TRIMMED OUT LEAVING A 1.0 BY .75 CUTOUT.  A DOUBLER AND TRIPLER WAS INSTALLED AND APPROVED BY FAA/DER FORM 8110-3, DER DESGINATION SO-889, DTD 5-27-97.
